# SDR UIEA2010071000098

- Difficulty date: July 10, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 79,951 hours, 10,775 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP, MX FOUND THE NR 4 ENGINE INLET NOSE COWL L/E DENTED AT APPROX 10 O' CLOCK POSITION MEASURING 10.0 INCHES IN LENGTH AND 0.9 INCH DEEP. AFTER DETAIL VISUAL INSP (10X MAGNIFYING GLASS) IT WAS VERIFIED THAT NO CRACK CONDITION EXISTS.  (DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPEAT  INSPECTIONS PRIOR TO EACH FLIGHT AND SCHEDULE PERMANENT REPAIR BY REMOVING AND REPLACING THE SUBJECT DAMAGED NOSE COWL.  THIS EO IS APPROVED BY DER (DERT-710167-SW) VIA FAA 8110-3 FORM ISSUED ON JULY 10, 2010.)
